Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


what to do next ??
Oct 15, 2001

Dear Dr Feinberg,thanks for your wonderfull job on this forum i simply love your responses,But now i've a question. Im a 45 yrs old male diagnosed positive march this year,first Cd 4 370 (after a pyelonephritis) VL unknown after 6wk's first visit to an aids specialist vl 7200 CD-4 730 control in four months a month before the next appointment i discovered trush in my mouth an i aspect myself from esophagal trus due to swollowing complains for the last year going on and off no doctor ever payed real attention to it bet the last time my GP perscripet me nizoral and dactarin (tabs and gel) within a few days i could eat normal and the symptoms dissapear,so far so good, next visit by my aids doctor VL 12000 CD-4 600 he already wrote down next control in about six month's then he heard of my recent complains of joint pains,trush (still appeard after 4 weeks on nizoral) and he diagnosed me with hairy leukoplakia and said well then we should start therapy, well i'm on combivir/ziagen now doing well in spite off some vomiting ocassionally, but since yesterday my swolloing complains are returned should i have an esofhagoscopie to look what's really going on down there, or should i try another course of antimycotica ?? sorry for the long story again thanks for your efforts a lot of thanks from holland..

Response from Dr. Feinberg

The most common cause of esophagitis in HIV+ peole is candida (thrush), but there are other causes as well, like herpes simplex. I think that having an endoscopic exam is worthwhile, so that the doctor can actually see what's going on and take a sample for further testing. Good luck!


Previous
cmv
Next
Educated guess?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement